Skip to main content
    • Aa
    • Aa

Elliott G. A., Farah I., Paulsen V. I., Rosendal C., Toms A. S., and Törnquist A.. The isomorphism relation for separable C*-algebras. Mathematics Research Letters, vol. 20 (2013), no. 6, pp. 1071–1080. Sabok Marcin. Completeness of the isomorphism problem for separable C*-algebras. Inventiones Mathematicae, to appear, published online at

  • Samuel Coskey (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 6 *
Loading metrics...

Abstract views

Total abstract views: 71 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th September 2017. This data will be updated every 24 hours.